RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 392, Pages 163–190 (Mi znsl4584)  

This article is cited in 1 scientific paper (total in 1 paper)

Removable sets for the generalized module of surface's family

P. A. Pugacha, V. A. Shlykb

a Vladivostok Branch of Russian Customs Academy, Vladivostok, Russia
b Far Eastern Statel University, Vladivostok, Russia

Abstract: Necessary and sufficient conditions for a set to be a removable set of the generalized module of a surface family are obtained and applied to sets of finite length.

Key words and phrases: generalized capacity of a condenser, generalized module of a surface family, measure of a surface family, removable set, function of bounded variation.

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 184:6, 755–769

UDC: 517.54
Received: 05.05.2011

Citation: P. A. Pugach, V. A. Shlyk, “Removable sets for the generalized module of surface's family”, Analytical theory of numbers and theory of functions. Part 26, Zap. Nauchn. Sem. POMI, 392, POMI, St. Petersburg, 2011, 163–190; J. Math. Sci. (N. Y.), 184:6 (2012), 755–769

Citation in format AMSBIB
\Bibitem{PugShl11}
\by P.~A.~Pugach, V.~A.~Shlyk
\paper Removable sets for the generalized module of surface's family
\inbook Analytical theory of numbers and theory of functions. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 392
\pages 163--190
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4584}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 184
\issue 6
\pages 755--769
\crossref{https://doi.org/10.1007/s10958-012-0897-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864288167}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4584
  • http://mi.mathnet.ru/eng/znsl/v392/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Dymchenko, V. A. Shlyk, “Generalized capacities, compound curves and removable sets”, J. Math. Sci. (N. Y.), 193:1 (2013), 55–65  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:141
    Full text:53
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020